# SDR ASOA2015072813397

- Difficulty date: July 28, 2015
- Submitted: July 29, 2015
- Operation: Air carrier
- Aircraft: N916EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7757
- Aircraft time: 25,260 hours, 24,050 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Handle
- Condition: Lack Of Lube
- Location: Pax Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR HANDLE DIFFICULT TO OPEN.    CLEANED AND LUBRICATED THE PAX DOOR HANDLES AND PERFORMED AN OPS CHECK IAW AMM 52-11-00.  OPS CHECKED GOOD.
